# SDR 9622186739

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LANDING GEAR HANDLE WAS DIFFICULT TO MOVE AND THE LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER LANDING GEAR EXTENSION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  LUBRICATED LANDING GEAR HANDLE ASSEMBLY, OPERATIONAL CHECK GOOD.
